# SDR CALA2025112111394

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN SEAT TRACK CENTER OF CROWN RBL 46, BS 1060 - 1180.  REMOVED CORROSION IAW AMM 51-00-53-102-054; EVALUATED AS FOLLOW 0. THICKNESS 0.185", MATERIAL LOSS 0.050", MATERIAL REMAINING 0.135", FOUND TO BE WITHIN LIMITS IAW SRM 53-00-5 2-1A-1, FABRICATED A NEW SEAT TRACK IAW DWG 144N5021,  INSTALLED THE NEW SEAT TRACK IAW SRM 51-40-02.
